Anabolics
Search More Than 6,000,000 Posts
Results 1 to 2 of 2

Thread: Gyno Problems

  1. #1
    IamtheChitt is offline Associate Member
    Join Date
    Apr 2003
    Location
    U.S.A.
    Posts
    273

    Gyno Problems

    I have a slight case of gyno developing in my right nipple. I can feel a hard lump underneath. I am currently in week 8 of a 10 week cycle consisting of:
    500mg test enathate per week
    300mg tren depot per week
    I was taking 10 mgs of nolva per day b/c i have had previous problems with gyno which the nolva cleared up. I upped the nolva to 80 mgs a day, no help there. So i thought that it might be progestorone related so i bought some letro, running at 100mgs a day for two weeks, but it doesn't seem to be helping either. I have read that letro takes a while to start working. Any help would be greatly appreciated.

    (I originally posted this in the steroid forum since i am currently on a cycle)

  2. #2
    taylor26's Avatar
    taylor26 is offline Member
    Join Date
    Jul 2005
    Location
    GYM
    Posts
    574
    Well i guess if things don't start to look up for you might want to consider surgery. Its expensive. Wait out and see if the letro kicks in any time soon if not I would definitely start to look into it. Best of luck bro.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •